Quick question on CH symptoms in General Board Posted February 4, 2018 Howdy Barcode, I'm sorry you have to be here, but welcome. To answer your questions directly: I've had my cluster attack times change before. It can be unnerving because you can become dependent on their predictability but it does happen, and can happen from meds or lifestyle changes. I've also had both eyes go red, though not tearing in both before. Regarding Vitamin D: make sure you're chowing 10,000 ius a day at least and see if your docs will give you a 25 OH blood test (basically your Vit D blood concentration). You've obviously done your homework on various med options so I won't go into more detail there beyond saying that triptans are known to cause rebound headaches and possible increased frequency in some folks. Sometimes, an ignorant doctor isn't necessarily a bad thing... especially if they'll prescribe oxygen in the requisite 15lpm/ non rebreather mask amounts. If you haven't explored them yet, the ClusterBuster Files are an excellent storehouse of CH related information. And if you have any other questions, fire away. Good luck.